# SDR IXXA20170320171

- Difficulty date: February 24, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW, SHEAR LINK IS CORRODED. REMOVED AND REPLACED THE SHEAR LINK ASSEMBLY.
